disturbance

(redirected from Arresting factor)
Also found in: Dictionary, Thesaurus, Legal, Encyclopedia.

disturbance

 [dis-tur´bans]
a departure or divergence from that which is considered normal.
body image disturbance former name for disturbed body image.
sleep pattern disturbance former name for disturbed sleep pattern.
Miller-Keane Encyclopedia and Dictionary of Medicine, Nursing, and Allied Health, Seventh Edition. © 2003 by Saunders, an imprint of Elsevier, Inc. All rights reserved.

dis·tur·bance

(dis-tŭr'băns),
Deviation from, interruption of, or interference with a normal state.
Farlex Partner Medical Dictionary © Farlex 2012

dis·tur·bance

(dis-tŭr'băns)
A troubling or upsetting of a previous condition of order or tranquility.
[L. disturbo, to agitate, confuse]
Medical Dictionary for the Health Professions and Nursing © Farlex 2012

Patient discussion about disturbance

Q. My wife is pregnant and she is now in the first trimester. Her queasiness is disturbing her a lot. My wife is pregnant and she is now in the first trimester. Her queasiness is disturbing her a lot. She calls it as morning sickness. Almost all the day she feels nauseated whether she vomits or not. But every day she will throw once to have some relief for some time. I worry that this sickness can harm the baby. She does not want to meet the doctor as she says it’s normal with everyone who is pregnant. But I am worried can anyone give some advice?

A. my advice to you is the nausea and vomiting is a common thing that happens in first trimester. but be careful if the nausea and vomiting become more often and worse, by that time you must go to a doctor to find some help and therapy. it is called hyperemesis gravidarum.

so, make sure that what happened to your wife is in normal range, and good luck with her pregnancy! stay healthy always..

Q. Good evening,ihave aproblem of gustric ulcers which disturb me much could you p`se advise me about agood drug DR i feel pain and some times i spit mucuslike flids and after that the pain reduces most especially when i am hungry.Thank you for advice on the drugs which can help me and i will be gratfull byebye!.

A. First of all, we are not doctors here. We are people like you, and no one here can either recommend or prescribe you any medication.

Regarding gastric ulcers, in many times it results from an infection by H. pylori, and treating this infection (by a combination of several drugs) may solve the problem. You should consult your doctor about it.

Meanwhile, you may read more here:
www.nlm.nih.gov/medlineplus/pepticulcer.html

More discussions about disturbance
This content is provided by iMedix and is subject to iMedix Terms. The Questions and Answers are not endorsed or recommended and are made available by patients, not doctors.